# SDR AALA202011019008

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 37,867 hours, 13,762 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0931711
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 37,867 hours, 13,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN PRESSURIZATION FLUCTUATING AT 350.  THE CABIN CLIMBED TO 8800 FEET THEN DESCENDED NORMALLY.  CABIN PRESSURE WAS USING SYSTEM 2.  NO ECAM WARNING.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER 2 AND PERFORMED SATISFACTORY OPERATIONAL TEST, IAW AMM 21-31-34.
